# SDR SIMA20160210001

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 29,991 hours, 25,048 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT MOUNT BROKEN.  R & R AFT FLIGHT ATTENDANT FLASHLIGHT BRACKET ASSEMBLY IAW AMM 33-60-01.
